International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 2, Pages 109-117
Local compactness in approach spaces II
1Department of Mathematics, University of Antwerp, RUCA, Groenenborgerlaan 171, Antwerp B-2020, Belgium
2Department of Mathematics and Computer Science, University of Antwerp, UIA, Universiteitsplein 1, Antwerpen (Wilrijk) B-2610, Belgium
Received 20 May 2001
Copyright © 2003 R. Lowen and C. Verbeeck. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper studies the stability properties of the concepts of
local compactness introduced by the authors in 1998. We show that
all of these concepts are stable for contractive, expansive
images and for products.